# SDR MASA2010120701400

- Difficulty date: December 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 18,198 hours, 14,039 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00787
- Condition: Seized
- Location: Right
- Part time: 14,873 hours, 11,635 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AUTO FAIL & SMOKE IN CABIN.  MX REMOVED AND REPLACED RIGHT ACM.
